# SDR 9702959917

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- System (JASC): 2565 · Escape Slide
- Part: Slide Battery
- Part number: 113317
- Condition: Discharged
- Location: Galley  Door
- Part time: 39,703 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, GALLEY SERVICE DOOR EVACUATION SLIDE FAILED BATTERY TEST.  REPLACED SLIDE.
